Murad is a senior lecturer in Mathematics. He holds a PhD from Queen Mary, University of London, specialising in geometric approaches to dynamical systems, including bifurcation theory. Beginning with work on systems of coupled oscillators, he has worked on a variety of problems at the interface between dynamical systems, analysis and combinatorics, with applications to real-world systems with network structure, including in biology and chemistry. He has published extensively on the abstract (parameter free) theory of chemical reaction networks, on the theory of monotone dynamical systems, and on various themes in linear/multilinear algebra and combinatorics.
Murad has taught across the BSc/MMath mathematics curriculum including real and complex analysis, dynamical systems, multivariate calculus, linear algebra and various areas of combinatorics and applied mathematics.
Below are a selection of publications from about 30 journal papers plus a number of book chapters, conference papers, etc.
Banaji, Murad (2018) Inheritance of oscillation in chemical reaction networks. Applied Mathematics and Computation, 325 . pp. 191-209. ISSN 0096-3003
Banaji, Murad and Pantea, Casian (2017) The inheritance of nondegenerate multistationarity in chemical reaction networks. SIAM Journal on Applied Mathematics . ISSN 0036-1399 (Accepted/In press)
Banaji, Murad and Mierczyński, Janusz (2012) Global convergence in systems of differential equations arising from chemical reaction networks. Journal of Differential Equations, 254 (3). pp. 1359-1374. ISSN 0022-0396
Banaji, Murad and Burbanks, Andrew (2013) A graph-theoretic condition for irreducibility of a set of cone preserving matrices. Linear Algebra and its Applications, 438 (11). pp. 4103-4113. ISSN 0024-3795
Donnell, Pete and Banaji, Murad (2013) Local and global stability of equilibria for a class of chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 12 (2). pp. 899-920. ISSN 1536-0040
Murad has held three project grants and a workshop grant: